Abstract and Applied Analysis

Complete Controllability for Fractional Evolution Equations

Xia Yang and Haibo Gu

Full-text: Open access

Abstract

The paper is concerned with the complete controllability of fractional evolution equation with nonlocal condition by using a more general concept for mild solution. By contraction fixed point theorem and Krasnoselskii's fixed point theorem, we obtain some sufficient conditions to ensure the complete controllability. Our obtained results are more general to known results.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 730695, 8 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273316

Digital Object Identifier
doi:10.1155/2014/730695

Mathematical Reviews number (MathSciNet)
MR3198239

Zentralblatt MATH identifier
07022966

Citation

Yang, Xia; Gu, Haibo. Complete Controllability for Fractional Evolution Equations. Abstr. Appl. Anal. 2014 (2014), Article ID 730695, 8 pages. doi:10.1155/2014/730695. https://projecteuclid.org/euclid.aaa/1412273316


Export citation

References

  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, “Theory anapplication of fractional differential equations,” in North-Holl-and Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  • K. S. Miller and B. Ross, An Introduction to the Fractional Calcu-lus and Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  • I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999.
  • V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific, Cambridge, UK, 2009.
  • R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the con-cept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 72, no. 6, pp. 2859–2862, 2010.
  • Z. B. Bai and Y. H. Zhang, “Solvability of fractional three-point boundary value problems with nonlinear growth,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1719–1725, 2011.
  • E. Bazhlekova, Fractional evolution equations in Banach space [Ph.D. thesis], Eindhoven University of Technology, Eindhoven, The Netherlands, 2001.
  • M. Benchohra and A. Ouahab, “Controllability results for fun-ctional semilinear differential inclusions in Fréchet spaces,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 61, no. 3, pp. 405–423, 2005.
  • F. L. Chen, J. J. Nieto, and Y. Zhou, “Global attractivity for non-linear fractional differential equations,” Nonlinear Analysis. Real World Applications, vol. 13, no. 1, pp. 287–298, 2012.
  • S. D. Eidelman and A. N. Kochubei, “Cauchy problem for frac-tional diffusion equations,” Journal of Differential Equations, vol. 199, no. 2, pp. 211–255, 2004.
  • V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 69, no. 8, pp. 2677–2682, 2008.
  • J. P. Yan and C. P. Li, “On chaos synchronization of fractional differential equations,” Chaos, Solitons & Fractals, vol. 32, no. 2, pp. 725–735, 2007.
  • Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010.
  • H. P. Ye, J. M. Gao, and Y. S. Ding, “A generalized Gronwall ineq-uality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007.
  • R. P. Agarwal, M. Belmekki, and M. Benchohra, “A survey onsemilinear differential equations and inclusions involving Rie-mann-Liouville fractional derivative,” Advances in Difference Equations, vol. 2009, Article ID 981728, 47 pages, 2009.
  • M. Belmekki and M. Benchohra, “Existence results for fractional order semilinear functional differential equations with nondense domain,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 72, no. 2, pp. 925–932, 2010.
  • E. Hernández, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 73, no. 10, pp. 3462–3471, 2010.
  • L. Hu, Y. Ren, and R. Sakthivel, “Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays,” Semigroup Forum, vol. 79, no. 3, pp. 507–514, 2009.
  • G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 72, no. 3-4, pp. 1604–1615, 2010.
  • X.-B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 74, no. 5, pp. 2003–2011, 2011.
  • J. R. Wang and Y. Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4346–4355, 2012.
  • Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010.
  • Y. Zhou and F. Jiao, “Existence of mild solutions for fractional neutral evolution equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1063–1077, 2010.
  • M. Fečkan, Y. Zhou, and J. Wang, “On the concept and existence of solution for impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3050–3060, 2012.
  • X.-B. Shu and Q. Wang, “The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions of order $1<\alpha <2$,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 2100–2110, 2012.
  • R. P. Agarwal, B. Ahmad, A. Alsaedi, and N. Shahzad, “Existence and dimension of the set of mild solutions to semilinear fractional differential inclusions,” Advances in Difference Equations, vol. 2012, p. 74, 2012.
  • N. U. Ahmed, Dynamic Systems and Control with Applications, World Scientific, Hackensack, NJ, USA, 2006.
  • K. Balachandran and R. Sakthivel, “Controllability of functional semilinear integrodifferential systems in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 255, no. 2, pp. 447–457, 2001.
  • Y. K. Chang, J. J. Nieto, and W. S. Li, “Controllability of sem-ilinear differential systems with nonlocal initial conditions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 267–273, 2009.
  • Z. Tai and X. Wang, “Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1760–1765, 2009.
  • Z. Yan, “Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 348, no. 8, pp. 2156–2173, 2011.
  • L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991.
  • L. Byszewski and V. Lakshmikantham, “Theorem about the exi-stence and uniqueness of a solution of a nonlocal abstract Cau-chy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991.
  • S. Reich, “Fixed points of condensing functions,” Journal of Mat-hematical Analysis and Applications, vol. 41, pp. 460–467, 1973. \endinput